H-Index
75
Scimago Lab
powered by Scopus
JCR
Clarivate
Analytics
18%
Acceptance
Rate
call: +1.631.470.9640
Mon-Fri 10 am - 2 pm EST

Logo



eISSN: 1643-3750

Acute hepatic failure in the course of alcohol-paracetamol syndrome –case report

Dorota Kozielewicz, Dorota Dybowska, Anita Olczak, Wojciech Nowak

Med Sci Monit 2003; 9(3): 19-21

ID: 428590

Published:


Acetaminophen belongs to the antipyretic and analgesic drugs most commonly used all over the world. In western Europe, primarily in Great Britain, as well as in the US, increasing incidence of acute liver failure due to the overdose of the drug has been reported. The report presents a description of alcohol-paracetamol syndrome, which led to the development of acute hepatic failure with numerous complications. Intensive symptomatic and causal treatment with N-acetylcysteine resulted in complete recovery.

Keywords: Acetaminophen, N-acetylcysteine, alcohol-paracetamol syndrome



Back